Normality criterion concerning sharing functions. II.
Xia, Jiying ; Xu, Yan
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010), p. 479-486 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:244455
@article{05799915,
     title = {Normality criterion concerning sharing functions. II.},
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {33},
     year = {2010},
     pages = {479-486},
     zbl = {1200.30033},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05799915}
}
Xia, Jiying; Xu, Yan. Normality criterion concerning sharing functions. II.. Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010) pp. 479-486. http://gdmltest.u-ga.fr/item/05799915/